# SDR UF6A960207

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Unit
- Part number: 30048000013
- Condition: Faulty
- Location: Lt Eng
- Part time: 8,629 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWA - FLT 5754 - LEFT AUTOFEATHER TEST FAILED.  MAINTENANCE STRAIGHTENED BENT PIN ON AFU CANNON PLUG.  SYSTEM OPS CHECK GOOD.  (M)
